Nonlinear Dynamics, ( ISI ), Volume (72), No (1), Year (2013-2) , Pages (149-164)

Title : ( Existence and stability analysis of bifurcating periodic solutions in a delayed five-neuron BAM neural network model )

Authors: Elham Javidmanesh , Zahra Afsharnejad , Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, a bidirectional associative memory (BAM) neural network model, which consists of two neurons in the X-layer and three neurons in the Y-layer, with two time delays, will be considered. By analyzing the associated characteristic equation, we obtain that Hopf bifurcation occurs and a family of periodic solutions appears. Moreover, the stability and the period of the bifurcating periodic solutions are studied. To illustrate our theoretical results, numerical simulations are presented.

Keywords

Neural network · Stability · Periodic solution · Hopf bifurcation · Time delay ·
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1034013,
author = {Javidmanesh, Elham and Afsharnejad, Zahra and Effati, Sohrab},
title = {Existence and stability analysis of bifurcating periodic solutions in a delayed five-neuron BAM neural network model},
journal = {Nonlinear Dynamics},
year = {2013},
volume = {72},
number = {1},
month = {February},
issn = {0924-090X},
pages = {149--164},
numpages = {15},
keywords = {Neural network · Stability · Periodic solution · Hopf bifurcation · Time delay · Center manifold},
}

[Download]

%0 Journal Article
%T Existence and stability analysis of bifurcating periodic solutions in a delayed five-neuron BAM neural network model
%A Javidmanesh, Elham
%A Afsharnejad, Zahra
%A Effati, Sohrab
%J Nonlinear Dynamics
%@ 0924-090X
%D 2013

[Download]